# SDR DALA2023012300493

- Difficulty date: January 21, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 93,620 hours, 43,370 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3209 CRACK INDICATION FOUND AT HOLE 4 (LOWER INBOARD) LOCATED AT FRAME 66 RH SIDE AND DOOR STOP 1. CORRECTIVE ACTION: REPAIRED PER A320 SRM 53-41-12. (2593361)
